Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fel_han

Sudden BIG acne

Recommended Posts

Hi. Just need a channel to vent my frustration.

My acne started about 3 yrs ago when my granny pass away. I was very depressed over the loss and had sleepless nights since then. Zits starts to appear out of no where and they were spreading all over on my face. My friends, colleagues and even my boyfriend of 10 yrs started to comment on my face. They made insensitive remarks which hurt me alot... sometimes while working in the office, i would hide in the toilet to cry. I was an emotional wreck.

After enduring it for 3 months, i decided to visit a derm to assess my condition. Was given topical medications like retacnyl, steiva, dalacin T and differin... my condition had improved for about 2 yrs even though i still have zits during the treatment... they were small and manageable. Now, it seems that HUGE zits are attacking on my face. BIG ones which are really stubborn and painful to look at.

Was given 10 caps of doxy and fucicort cream yesterday. However, after taking doxy (100 mg caps for twice a day), i experience sharp pain at my lower tummy... Have anyone experience the same? This is unlike gastric inflicted pain.. it is near the pelvic area..

Also, have anyone used fucicort cream before? I know its a steriod cream. Wonder how long must i use this as i know steriods are not good to be used over a long period of time..

Any advice would be greatly appreciated...

Share this post


Link to post
Share on other sites

Pain is a message. You're body is telling you to stop. So stop, as it may lead to far more serious problems.

Share this post


Link to post
Share on other sites

^ Thanks.. I have stopped my intake of doxy today. 1 day of pain is almost unbearable for me. Up to now, i m still feeling the pain..

Cant bear to look into the mirror now. I look absolutely horrible with a whole string of acne. My acne are big and headless. Just applied the fucicort cream... hopefully it would help me for the time-being... so depressed now..

Share this post


Link to post
Share on other sites
^ Thanks.. I have stopped my intake of doxy today. 1 day of pain is almost unbearable for me. Up to now, i m still feeling the pain..

Cant bear to look into the mirror now. I look absolutely horrible with a whole string of acne. My acne are big and headless. Just applied the fucicort cream... hopefully it would help me for the time-being... so depressed now..

Have a chat with your derm - there are other antibiotics that you can try that may be kinder to your body. I had good results with lymecycline - they can take up to 8 weeks to see results.

Keep looking on the boards here - there are other treatments you can try.

Hang in there.

dizzyblonde

Share this post


Link to post
Share on other sites

What age are you?

I am only asking because this message is under Adult Acne and you say that this only started 3 Years ago. If this is the case, are you very young?

I believe that stress or an extreme negative emotional period can trigger Acne.

Don't give up, people care.

I have just read that Niacin can help and cured one member very quickly. I have ordered some myself, so I can't say it works for sure but there is hope.

Share this post


Link to post
Share on other sites
What age are you?

I am only asking because this message is under Adult Acne and you say that this only started 3 Years ago. If this is the case, are you very young?

I believe that stress or an extreme negative emotional period can trigger Acne.

Don't give up, people care.

I have just read that Niacin can help and cured one member very quickly. I have ordered some myself, so I can't say it works for sure but there is hope.

Thanks for the encouragement. Sometimes i feel people around me whom i am close too dont understand my situation at all. Instead of giving constructive feedbacks.. they hurt my feelings alot. I m now trying to ignore these people...

Hi, im 27 this yr.. my acne started when i was abt 24.. the situation have improved for the inital 2 yrs.. this yr, i had a 2nd series of horrible breakouts and i had no idea y. There isnt any change in my diet and my stress level are quite ok... so i m not sure y i am experiencing this.... its been a week since those horrible Big acne haunted me and i m see no improvement. The pus/head jus wont develop even though i am already on retin/steiva A....

Share this post


Link to post
Share on other sites

I know how that feels....My acne also started 3 years ago when I was 28...can u believe this?!...I tries to talk to people about my frustrations but they just don't seem to understand or care...people just think I'm obsess with my skin....the kind of deep painful headless acnes that you've got are the exact same knind that I'm getting....these stipid acnes evolve as time gose by...

I just wanna let u know you are not the only one..I'm with you..

Share this post


Link to post
Share on other sites

ShirleyB: Thanks for the encouragement. I am experiencing the same as u. People around me cant seem to understand my frustration. Whats worse is that, instead of providing constructive advice, they basically jus comment how bad my skin is and kept asking me what happen? U know.. that kind of comments... i mean.. how am i suppose to know what is happening?? If i know, then i wont be having this problem!!

There are so many times......... so many times i look into the mirror and wished that i can just shut the world out or just disappear.... my sister says i am silly... but im not... its just a emotional feeling that comes when u really dont know whats wrong with you....

I just visited my doctor yesterday and she said my acne is due to hormonal flare-ups... i wonder how long will my flare-ups last.....i dread taking oral medications as i know they are not a long-time solution to the problem...

Share this post


Link to post
Share on other sites

Fel_han, I know! I remember one day I got this horrible big red bump on my chin, when I talked to people, that's ALL they stared at...it made me wanna a dig a hole and bury myself...that said, if you're not comfortable taking oral meds, what about supplements? Like fish oil pills, zinc, B complex..etc stuff like that, seem to help a lot of people here...I believe mine is also hormonal, and there's a few things that might help...What did your doc wanna prescribe you with?

Share this post


Link to post
Share on other sites

Hormonal acne is the worst! It's like It's constantly just lurking there, trying to pop up! And when I was pregnant... well I just gave up, it was so bad!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×